Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A note on $ k$-intersection bodies

Author: Jared Schlieper
Journal: Proc. Amer. Math. Soc. 135 (2007), 2081-2088
MSC (2000): Primary 46B04
Published electronically: February 2, 2007
MathSciNet review: 2299484
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The concept of an intersection body is central for the dual Brunn-Minkowski theory and has also played an important role in the solution of the Busemann-Petty problem. A more general concept of $ k$-intersection bodies is related to the generalization of the Busemann-Petty problem. In this note, we compare classes of $ k$-intersection bodies for different $ k$ and examine the conjecture that these classes increase with $ k$. In particular, we construct a $ 4$-intersection body that is not a $ 2$-intersection body.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46B04

Retrieve articles in all journals with MSC (2000): 46B04

Additional Information

Jared Schlieper
Affiliation: Department of Mathematics, University of Missouri, Columbia, Missouri 65211

PII: S 0002-9939(07)08774-6
Received by editor(s): March 6, 2006
Published electronically: February 2, 2007
Communicated by: Jonathan M. Borwein
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia